# SDR SWAA2021042337127

- Difficulty date: December 16, 2020
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; BULKHEAD FLOOR ANGLE; BS 947; RBL 18; WL156; CORRODED / REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL MATERIAL THICKNESS .080 LOSS OF .004 WITH .076 FOUND TO BE OUT OF LIMITS DUE TO NO DOCUMENTED LIMITS. ACCOMPLISHED AAR EA 200562 REV IR / SWA W/I# 20-153-02544 REV IR TO BLEND AND LEAVE AS IS; AND RESTORE FINISHES
